International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Statistics | India | Volume 5 Issue 9, September 2016

Bayesian Estimation of Parameters under the Constant Shape Bi-Weibull Distribution Using Extension of Jeffreys? Prior Information with Three Loss Functions

A. Lavanya, T. Leo Alexander

The Weibull distribution has been observed as one of the most useful distributions, for modeling and analyzing lifetime data in Engineering, Biology, Survival and other fields. Studies have been done vigorously in the literature to determine the best method in estimating its parameters. In this paper, we examine the performance of Maximum Likelihood Estimator and Bayesian Estimator using Extension of Jeffreys Prior Information with three Loss functions, namely, the Linear Exponential Loss, General Entropy Loss, and Square Error Loss for estimating the Constant Shape Bi-Weibull failure time distribution. These methods are compared using Mean Square Error through Simulation Study with varying sample sizes. The results show that Bayesian Estimator using Extension of Jeffreys Prior under Linear Exponential (LINEX) Loss function in most cases gives the smallest Mean Square Error and Absolute Bias for both the scale parameter and the shape parameter for the given values of Extension of Jeffreys Prior. An illustrative example is also provided to explain the concepts.

Keywords: Constant Shape Bi-Weibull Distribution, MLE, Extension of Jeffreys Prior information, Bayesian method, Lindleys approximation

Edition: Volume 5 Issue 9, September 2016

Pages: 96 - 103


How to Cite this Article?

A. Lavanya, T. Leo Alexander, "Bayesian Estimation of Parameters under the Constant Shape Bi-Weibull Distribution Using Extension of Jeffreys? Prior Information with Three Loss Functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20161509, Volume 5 Issue 9, September 2016, 96 - 103

34 PDF Views | 41 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Constant Shape Bi-Weibull Distribution'

Research Paper, Statistics, India, Volume 5 Issue 9, September 2016

Pages: 736 - 742

Bayesian Estimation of the Failure Rate Using Extension of Jeffreys? Prior Information with Three Loss Functions

A. Lavanya, T. Leo Alexander

Share this article

Research Paper, Statistics, India, Volume 5 Issue 8, August 2016

Pages: 371 - 378

Confidence Intervals Estimation for ROC Curve, AUC and Brier Score under the Constant Shape Bi-Weibull Distribution

A. Lavanya, T. Leo Alexander

Share this article

Research Paper, Statistics, India, Volume 5 Issue 9, September 2016

Pages: 96 - 103

Bayesian Estimation of Parameters under the Constant Shape Bi-Weibull Distribution Using Extension of Jeffreys? Prior Information with Three Loss Functions

A. Lavanya, T. Leo Alexander

Share this article



Similar Articles with Keyword 'MLE'

Research Paper, Statistics, India, Volume 5 Issue 6, June 2016

Pages: 1869 - 1871

Bayesian Analysis of Rayleigh Distribution Under Quasi-Prior for Different Loss Functions

Paresh Sanat, R. S. Srivastava

Share this article

Research Paper, Statistics, Nigeria, Volume 4 Issue 3, March 2015

Pages: 1551 - 1560

The Dual Activation of the Geometric Inverse Burr Distribution: Comparison Between Maximum and Minimum

Abdullahi Yusuf, Badamasi M Bashir

Share this article

Research Paper, Statistics, Egypt, Volume 4 Issue 9, September 2015

Pages: 1805 - 1813

Bayesian and Non Bayesian Estimations for Birnbaum-Saunders Distribution under Partially Accelerated Life Testing Based on Censoring Sampling

Mohamed S. Hamouda

Share this article

Research Paper, Statistics, Kenya, Volume 3 Issue 8, August 2014

Pages: 2081 - 2087

Jackknife Variance Estimation of Uniformly Minimum Variance Unbiased Estimates and the Maximum Likelihood Estimates for the Gamma Probability Density Function

Lillian A. Oluoch, Leo O. Odongo

Share this article

Research Paper, Statistics, India, Volume 5 Issue 9, September 2016

Pages: 736 - 742

Bayesian Estimation of the Failure Rate Using Extension of Jeffreys? Prior Information with Three Loss Functions

A. Lavanya, T. Leo Alexander

Share this article



Similar Articles with Keyword 'Bayesian method'

Research Paper, Statistics, India, Volume 5 Issue 9, September 2016

Pages: 736 - 742

Bayesian Estimation of the Failure Rate Using Extension of Jeffreys? Prior Information with Three Loss Functions

A. Lavanya, T. Leo Alexander

Share this article

Research Paper, Statistics, India, Volume 5 Issue 9, September 2016

Pages: 96 - 103

Bayesian Estimation of Parameters under the Constant Shape Bi-Weibull Distribution Using Extension of Jeffreys? Prior Information with Three Loss Functions

A. Lavanya, T. Leo Alexander

Share this article

Research Paper, Statistics, Tanzania, Volume 6 Issue 10, October 2017

Pages: 482 - 487

Bayesian Modelling of Extreme Rainfall Data: Construction of Priors Using WRF Model Outputs, A Case of Dar es Salaam Tanzania

Edwin C. Rutalebwa

Share this article
Top